U.S. doctors online nowAsk doctors free
Beverly Hills, CA
A 46-year-old male asked:

Taking 500mgs of cipro (ciprofloxacin) for 28 days, stopped taking it after 6th felt weird2 days off it now and have mild joint pain, mild burning and anxious, help?

1 doctor answer1 doctor weighed in
Dr. Wenjay Sung
Podiatry 14 years experience
Ciprofloxacin: Because of your description of symptoms, see you physician for possible complications of joint or tendon pain. One of the known risks when taking Cipro (ciprofloxacin) is possible tendonitis or tendon tearing, this may or may not be around a joint depending on location of pain. I know of a few specialist in your area if you need a referral. Best of luck.
Dr. Wenjay Sung
Dr. Wenjay Sung commented
Podiatry 14 years experience
Provided original answer
Welcome, i hope this was helpful.
Jun 27, 2013
Dr. Wenjay Sung
Dr. Wenjay Sung commented
Podiatry 14 years experience
Provided original answer
Dr. Thomas Romano (joint specialist and rheumatologist) in DTLA, there's also Mike Weisman at Cedars. Best of luck
Jun 27, 2013
Dr. Wenjay Sung
Dr. Wenjay Sung commented
Podiatry 14 years experience
Provided original answer
If you can, please vote for me and follow my profile, i'd greatly appreciate it. Thanks!
Jun 27, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.